Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Burning feeling after urination while on Macrobid

I just got 3 day prescription for Macrobid, but the generic of it. I m on my second day of of the medication, and still experiencing the same burning after urination, and lower abdominal pain . Is this normal? Do I have a kidney infection? I ve had a kidney infection before and this will be my 3rd time with a UTI.
Asked On : Fri, 6 May 2011
Answers:  1 Views:  762
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

i think in another 2 days it will may need to take medication another 2 to 3 days if symptoms not subsiding. some analgesics are helpful in reducind pain if any.if u have repeated infection then consult the doctor for its cause.canberry juice helpful in preventing it.

Drink plenty of water to dilute your urine and help flush out bacteria.

Avoid coffee,
Answered: Fri, 6 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor